# SDR AALA202409308441

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 86,198 hours, 11,167 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 4305990100
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TIRE PRESS SYSTEM TIRE #3 NO PRESSURE REPORTING. EMERGENCY DECLARED AS A PRECAUTION, LANDED WITHOUT INCIDENT. MAINTENACE CONFIRMED #3 PRESSURE SYSTEM INOP AND REPLACED TIRE PRESSURE SENSOR.
